DocServer

Items where Author is "Wan, James"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Borwein, Jonathan M. and Straub, Armin and Wan, James (2013) Three-step and four-step random walk integrals. Experimental Mathematics, 22 (1). pp. 1-14.

Borwein, Jonathan M. and Wan, James and Zudilin, Wadim and Zagier, Don (2012) Densities of short uniform random walks. Canad. J. Math., 64 (5). pp. 961-990.

Borwein, David and Borwein, Jonathan M. and Glasser, Larry and Wan, James (2011) Moments of Ramanujan's generalized elliptic integrals and extensions of Catalan's constant. J. Math. Anal. Appl., 384 . pp. 478-496.

Borwein, Jonathan M. and Nuyens, D. and Straub, A. and Wan, James (2011) Some Arithmetic Properties of Short Random Walk Integrals. Ramanujan Journal, 26 . pp. 109-132.

Borwein, Jonathan M. and Nuyens, Dirk and Straub, Armin and Wan, James Random Walk Integrals. Unpublished . (Unpublished)

Borwein, Jonathan M. and Straub, Armin and Wan, James Three-step and Four-step Random Walk Integrals. none . (Unpublished)

This list was generated on Sun Nov 19 23:23:42 2017 AEDT.